# SDR UPS04242320

- Difficulty date: April 14, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 56,319 hours, 42,328 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AIR LEAK FROM CRACK ON NWW WEB LHS BS 287.  PAINT STRIPPED, HFEC INSPECTION C/O CRACKS CONFIRMED, CRACKED AREA CUT OUT, HFEC C/O AROUND CUT OUT AREA NDF, REMOVED SUPPORT STRUCTURE TO GAIN ACCESS, FABRICATED REPAIR PARTS, INSTALLED FABRICATED PARTS, REINSTALLED SUPPORT STRUCTURE, REPAIR PAINTED.
